# SDR QXEA2017020300038

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 39,188 hours, 37,504 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Slow
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL GEAR EXTENSION CHECK, GEAR DOOR FAILED TO REMAIN OPEN FOR AN ADDITIONAL 10 SECONDS AFTER GEAR DOWN AND LOCKED. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM IAW Q400 AMM TASK 32-31-00-720-801. OPS CHECK GOOD.
